# SDR USAASB99048

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 65907373360
- Condition: Airleak
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1148 - AIRCRAFT WOULD NOT PRESSURIZE DURING CLIMB-OUT FROM MCO.  THE FORWARD MAIN ENTRY DOOR DID NOT APPEAR TO BE CLOSED PROPERLY, RESULTING IN A LARGE AIR LEAK.  FLIGHT RETURNED TO FIELD AT MCO AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ENTRY DOOR AND THE FORWARD ENTRY DOOR TORQUE TUBE (IN AIRFRAME).  ACCOMPLISHED RIGGING OF DOOR.  DOOR OPERATIONAL CHECK AND PRESSURIZATION CHECK GOOD.  (M)
